# SDR QMLA2024090620107

- Difficulty date: September 4, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N316PM
- Make and model: Pilats PC1245
- Aircraft serial: 241
- Aircraft time: 12,745 hours, 13,914 cycles
- Engine: Pwa PT6A11
- Engine time: 11,244 hours, 12,043 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM GJT, AT ABOUT 1000 AGL, I RECEIVED A MASTER WARNING ESSENTIAL BUS AND SEVERAL MASTER CAUTION LIGHTS GEN1, GEN2, AND BAT. THE QRH DOESN'T GIVE GUIDANCE ON THE SPECIFIC CONDITION I HAD (MULTIPLE BUS FAILURES SIMULTANEOUSLY).  RETURNED TO BASE AND CALL MAINTENANCE. CHECKED CIRCUIT BREAKERS AND NR 1 & 2 GNE WIRING GROUND RAN AIRCRAFT NO DEFECTS NOTED AT THIS TIME IAW AMM 12-A-24-00-00-00A-040A-A.
